# SDR DALA1138799880

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE STA Y351, BETWEEN LONG 29LT AND LONG 30. EXT SKIN WITH DENT. RII: Y.  DENT AT FUSELAGE AT STA Y351 BETWEEN LONG 29L AND LONG 30, OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED EXTERNAL REPAIR DOUBLER, FINGER DOUBLER, AND FILLER IAW SRM 53-04 FIG 12B SHEET 22 AT STA 351 TO STA 362.
